Alexis Bes ; Alexander Rabinovich - Decidable Expansions of Labelled Linear Orderings

lmcs:746 - Logical Methods in Computer Science, May 7, 2011, Volume 7, Issue 2 - https://doi.org/10.2168/LMCS-7(2:5)2011
Decidable Expansions of Labelled Linear OrderingsArticle

Authors: Alexis Bes ; Alexander Rabinovich ORCID

    Consider a linear ordering equipped with a finite sequence of monadic predicates. If the ordering contains an interval of order type \omega or -\omega, and the monadic second-order theory of the combined structure is decidable, there exists a non-trivial expansion by a further monadic predicate that is still decidable.


    Volume: Volume 7, Issue 2
    Published on: May 7, 2011
    Imported on: August 7, 2010
    Keywords: Computer Science - Logic in Computer Science,Mathematics - Logic,math.LO

    2 Documents citing this article

    Consultation statistics

    This page has been seen 1175 times.
    This article's PDF has been downloaded 264 times.